Skin Care Talk banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
About four years ago I had moderately bad acne, nothing severe.

I took a summer to try really hard to clear it up and I did. I came up with a routine that works for me, and it still does.

One thing I did, however, was I started taking a drug called Cephalexin, a version of the basic antibiotic Keflex, perscribed by my doctor, (not dermatologist.)

I still have pretty good skin, with the occasinoal breakout or big zit, but it's not bad at all. About 2 months ago I thought I'd stop taking the Cephelaxin, b/c I didn't think it was doing anything and was unnecessary- WRONG. My skin freaked. I got countless little bumps underneath my skin all over my face, and about 10 really big, painfull zits. I started taking the drug again, and now my skin is almost back to normal, with just some marks fading away.

Clearly this drug keeps my skin clear, but I've been taking it for four years, and seeing as how it's an antibiotic, that has to be bad, right?

Has anyone taken this drug, and is there maybe a proper way of wheening myself off it, or should I just keep taking it untill I reach an "adult" hormone state, (I'll be 18 in 2 months.)

Thanks!
 
1 - 1 of 1 Posts
Top